Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Tags's Avatar
    Tags is offline Associate Member
    Join Date
    Mar 2005
    golds gym, locker #123

    Whats wrong w/ my nolvadex???

    I also posted this in the steroid questions, it's ***** nolvadex .

    I was looking at my Nolvadex the other day, and I noticed it had particles all on the bottom, so I shook it up... That didn't do much so then I heated up the bottle in the water and then shook it up and it looked good and disolved and perfect distribution....

    Anyways today I go to look at my Nolvadex it looks the same as the other day, all the particles are on the bottom, but this time after heating it up and then shaking there's now a whole bunch of orangish looking stuff on the bottom/side and I'm not sure what this was caused from because the particles weren't that color before...

    Any clue what is wrong with my nolva??? It's only 3 months old...

  2. #2
    Join Date
    Sep 2004
    you shouldn't have heated it just shaken it...just shake it ...the heat has oxcidised it a little it will still be bio-active

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts